# SDR 2DYA20191115004

- Difficulty date: October 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N603KW
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 56,436 hours, 40,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AND 2R EMERGENCY LIGHTS OUT.  PERFORMED TROUBLESHOOTING.  CORRECTIVE ACTION - ADJUSTED IAW B767 AMM 33-51-09.  NOTE:  AIRCRAFT WAS IN MAINTENANCE CHECK AT THE TIME THE ISSUE WAS FOUND. FAA PMI HAS BEEN NOTIFIED.
